ACLOPEN PLUS 100 MG/500 MG TABLET

(strip of 10 tablets)

Morepen Laboratories Ltd

Composition: Aceclofenac 100mg + Paracetamol 500mg

strip

Rs.6.73 Rs.6.87 2% Off

Upto 30% OFF* Use Coupon : GET30

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Aceclofenac is used in fever, headache, arthralgia, myalgia, dental pain, post operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.

How it works

Aceclofenac is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Vomiting, Nausea, Indigestion.

Uses

Paracetamol is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Paracetamol blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction.

Substitutes

AC PARA 100 MG/500 MG TABLET

(strip of 10 tablets)

MMC Healthcare Ltd

Rs.50.00 pay 627.8% more

ACLOFEN PLUS TABLET

(strip of 10 tablets)

Ind Swift Laboratories Ltd

Rs.11.00 pay 60.12% more

ANAFAST 100 MG/500 MG TABLET

(strip of 10 tablets)

Overseas Healthcare Pvt Ltd

Rs.34.90 pay 408.01% more

ARRESTIN P 100MG/500MG TABLET

(strip of 10 tablets)

Maneesh Pharmaceuticals Ltd

Rs.37.95 pay 452.4% more
50 Substitutes View All